MAUDE Adverse Event Report: MEDTRONIC IRELAND RESOLUTE INTEGRITY RX; STENT, CORONARY, DRUG-ELUTING

MEDTRONIC IRELAND RESOLUTE INTEGRITY RX; STENT, CORONARY, DRUG-ELUTING
Catalog Number RSINT30030UX
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/09/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
During the procedure, an attempt was made to use one resolute integrity rx coronary drug eluting stent to treat a calcified lesion located in a mildly tortuous right coronary artery.There were no abnormalities in relation to anatomy.There was no damage noted to packaging.There were no issues noted when removing the device from the hoop/tray.The device was inspected with no issues identified.Negative prep was performed with no issues noted.The device did not pass through a previously-deployed stent.No resistance was noted while advancing the device to the lesion.The lesion was pre-dilated.It was reported that stent deformation occurred in vivo during positioning.The device was removed through the guide catheter.Another resolute integrity of the same size and lot was then used.Patient status post-procedure is alive with no injury.
 
Additional Manufacturer Narrative
Evaluation summary: the stent was positioned on the balloon between the marker bands as per specifications.Deformation was evident to the 1st and 2nd stent wraps with struts raised and bunched.Deformation was evident to the distal tip.The guidewire lumen patency could not be verified with a 0.015 inch mandrel most likely due to hardened blood.If information is provided in the future, a supplemental report will be issued.

Brand Name
RESOLUTE INTEGRITY RX
Common Device Name
STENT, CORONARY, DRUG-ELUTING
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key7493477
Report Number9612164-2018-00998
Device Sequence Number11116898
Product Code NIQ
UDI-Device Identifier00643169037182
UDI-Public00643169037182
Combination Product (Y/N)N
Initial Reporter StateSD
Initial Reporter CountryUS
PMA/510(K) Number
P110013
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/16/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/29/2019
Device Catalogue NumberRSINT30030UX
Device Lot Number0008557333
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/20/2018
Initial Date Received by Manufacturer 04/09/2018
Supplement Date Received by Manufacturer07/17/2018
Initial Report FDA Received Date05/08/2018
Supplement Report FDA Received Date08/16/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age72 YR